Table of Contents
Geometry
Volume 2013 (2013), Article ID 497191, 6 pages
http://dx.doi.org/10.1155/2013/497191
Research Article

Sufficient Conditions for Meromorphically -Valent Starlikeness and Close-to-Convexity

1Department of Mathematics, Faculty of Science, Al al-Bayt University, P.O. Box 130095, Mafraq, Jordan
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 14 October 2012; Accepted 6 December 2012

Academic Editor: JinLin Liu

Copyright © 2013 B. A. Frasin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Making use of the linear operator defined by (Frasin 2012), we introduce the class of meromorphically -valent functions in the punctured unit disk . Furthermore, we obtain some sufficient conditions for starlikeness and close-to-convexity for functions belonging to this class. Several corollaries and consequences of the main results are also considered.